# SDR VNAA202408090013

- Difficulty date: July 3, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE UPPER FACE AT FS280.00 BTW RBL 9.00 AND LBL 9.00.  CORROSION ON FLOOR PANEL SUPPORT ANGLE UPPER FACE AT FS280.00 BTW RBL 9.00 AND LBL 9.00 WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-00-00-101-001-A01
